Couldn't find what you looking for?

TRY OUR SEARCH!

Hey guys. I started to take Bystolic to treat hypertension almost three moths ago. I never had problems with high blood pressure but lately I have it. And my doctor thinks that this is a little bit dangerous so he reacted immediately by giving me this beta - blocker. At first couple of days it was OK. I didn't notice that I am feeling weird or bad. But in the last month I have problems with dizziness and lighheadedness. Is it possible that Bystolic is the cause of it? What do you think, are those side - effects common?  

Loading...

Hello Guest.

Yes, those are very common side – effects that you can get from Bystolic medication. And this is nothing new. The most important thing is to report this to your doctor when you see that those side – effects won’t disappear. You should tell your doctor immediately if you experience: trouble breathing, shortness of breath, sudden weight loss or weigh gain, tightness in chest, chest discomfort, heart beating very slowly. Also, if you have strange feeling in hands or feet you should tell this to your doctor.

Tell me, do you feel like you are going to faint during those dizziness that you have?

Reply

Loading...

That what you have wrote are typical side – effects from taking bystolic. Have you consulted anyone about this? If you didn’t, you should.

The most common side – effects reported by people who are taking bystolic are headaches, fatigue, dizziness, nausea, diarrhea, insomnia, chest pain, slow heartbeat, shortness of breath, rash, etc. Other possible side – effects may include hiding the symptoms of low blood sugar and overactive thyroid, especially a faster heartbeat.

Tell your doctor about this. You should also know that this is not a complete list of side – effects and when they just won’t go away you need to tell this to someone who is expert.

Reply

Loading...

Hey there. Like others already told you, you have classic side – effects from this medicine. If this just started to happen, it is not that dangerous. But you need to be aware that constant side – effects from some medicine can mean that your body just doesn’t want to accept it. So, in this case you need to react very soon and see with your doctor to do something about your therapy or to change it if necessary.

Side – effects are pretty much normal when you are trying some medication, but if they continue this is not that good.

Good luck. 

Reply

Loading...